# SDR FDEA202007161542

- Difficulty date: July 16, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 61,287 hours, 24,224 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FWD RIGHT WET AREA , PRIOR TEE CAP REPAIR HAS CORROSION AT SEAT TRACK AREAS,   BS 365 BL 0 TO RBL 64.   REMOVED CORROSION, ORIGINAL THICKNESS (.125") REMOVED (.005") REMAINING (.120")   CROSSECTIONAL AREA IS LESS THAN 5% WITH A1=.250" AND A2= .0025 A2/A1= 1% IAW SRM  53-00-51-1A FG 101 DETAIL 3 M4,  AND SRM 53-10-52-01.
